# SDR SWAA2022011260405

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 58,938 hours, 34,840 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT BS 663, LBL 09  BULKHEAD ATTACH ANGLE.  REMOVED FASTENERS IN REPAIR AREA IAW SRM 51-40-02-0G-0.  CUT AND REMOVED DAMAGED ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5.  PERFORMED DVI OF REPAIR AREA AND UNDERLYING STRUCTURE. NO DEFECTS.  COMPLETED NDT INSP FOR DAMAGE ON EDGES OF DAMAGE CUTOUT ON ANGLE IAW NDT M/M PART 6; 51-00-00; P-23, NO DEFECTS.   COMPLETED NDT INSP FOR DAMAGE IN ALL CURRENTLY OPENED FASTENER HOLES COMMON TO REPAIR AREA IAW NDT M/M PART 6; 51-00-00; P-16, NO DEFECTS.  FABRICATED REPAIR IAW SDR 57-10-10-2R-5 REPAIR 5.  TREATED & PRIMED REPAIR AND CUT EDGES.  INSTALLED REPAIR IAW SRM 57-10-10-2R-5, REPAIR 5.
